# SDR USAA2011020490509

- Difficulty date: January 16, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N250AY
- Make and model: Boeing 767201
- Aircraft serial: 23902
- Aircraft time: 94,257 hours, 18,122 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 015T14157
- Part serial: 910
- Condition: Delaminated
- Location: Lt Wing
- Part time: 68,958 hours, 12,406 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C1 - MAJOR REPAIR - DELAMINATION ON NR 6 SPOILER LOWER LEADING EDGE BETWEEN WS 344.3 TO WS 197.4.  REPLACED NR 6 SPOILER.
